# SDR 97FDEA00278

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208279
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0659 010, CORROSION (C53-111-0, 2) ON LOWER CHORD OF FLOORBEAM BS 600, LBL 18 TO RBL 18, WL 200.  *S/D*  REPAIRED LOWER CHORD OF FLOORBEAM AT BS 600, LBL 23, RBL 30 IAW FED-EX SRM 53-10-8.
